MAUDE Adverse Event Report: UMANO MEDICAL INC. OOK SNOW; HOSPITAL BED

UMANO MEDICAL INC. OOK SNOW; HOSPITAL BED
Model Number FL36
Medical Device Problem Codes Break (1069); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
User contacted technical service of manufacturer to report about a bed with brake issue.He mentioned that while the brakes are applied, the casters make popping sound when applying a pushing force on the bed.There was no patient involvement and no adverse consequence was reported.

Brand Name
OOK SNOW
Common Device Name
HOSPITAL BED
Manufacturer (Section D)
UMANO MEDICAL INC.
230 boulevard nilus-leclerc
l'islet, G0R 2 C0
CA  G0R 2C0
Manufacturer (Section G)
UMANO MEDICAL INC.
230 boulevard nilus-leclerc
l'islet, qc G0R 2 C0
CA   G0R 2C0
Manufacturer Contact
saoussen gammoudi
230 boulevard nilus-leclerc
l'islet, qc G0R 2-C0
CA   G0R 2C0
MDR Report Key12959696
Report Number3009591865-2021-00025
Device Sequence Number1792875
Product Code FNL
UDI-Device Identifier00670482000067
UDI-Public010067048200006711160107
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFL36
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2021
Initial Report FDA Received Date12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown